# SDR C77A2019010600001

- Difficulty date: January 4, 2019
- Submitted: January 6, 2019
- Operation: Air carrier
- Aircraft: N622CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000219
- Aircraft time: 29,212 hours, 17,559 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17032011007
- Condition: Cracked
- Location: Lt Wing
- Part time: 29,212 hours, 17,559 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN LT WING SPAR II LOWER FLANGE AT HOLE A3.  CRACK EXTENDED FROM HOLE A3 FORWARD TO EDGE OF LOWER FLANGE AND FROM HOLE A3 AFT TO AFT EDGE OF FLANGE AND APPROXIMATELY .25" UP THE WEB.  SB 170-53-0053 PART III PREVENTIVE MODIFICATION HAD BEEN ACCOMPLISHED ON AIRCRAFT 12.953.59 FH AND 8,317 FC PRIOR TO THE DETECTION OF THE CRACK.  CRACKED SECTION WAS CUTOUT AND A MAJOR REPAIR OF SPAR II WAS ACCOMPLISHED PER ENGINEERING ORDER E17X-57AD-004 AND ETD2018-170-132148.
